# SDR DALA2016042803539

- Difficulty date: April 27, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 630-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS GOUGES AND SCRATCHES BETWEEN BS 630-780, LBL 22.  REMOVED DAMAGE AND EVALUATED MAIN CABIN SEAT TRACK BETWEEN BS 630-780, LBL 22 MAXIMUM ALLOWABLE DAMAGE IS .060 DAMAGE FOUND TO  BE .211 AND OUT OF LIMITS IAW SRM.  REPLACED SEAT TRACK SECTION FROM 630-780 IAW SRM.
